MAUDE Adverse Event Report: ARTHREX, INC. DISPOSABLES KIT, FOR DX FIBERTAK; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. DISPOSABLES KIT, FOR DX FIBERTAK; POWERED SURG ORTHOPEDIC INSTR
Model Number DISPOSABLES KIT, FOR DX FIBERTAK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 10/27/2025, a facility representative reported via (b)(4) that an ar-8990ds fibertak dx suture anchor disposables kit drill bit tip broke when drilling during a deltoid repair.The case was completed by opening another drill bit.The broken piece was retrieved from the patient without harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the provided information, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional field data, arthrex concluded that the most likely cause of the reported failure is user error.This includes misaligned insertion, and/or prying or levering the device during use, which resulted in the device breaking and/or being damaged.Since the complaint device was not returned and no evidence of the failure was provided, neither physical inspection nor a review of images could be performed.As a result, the complaint allegation could not be confirmed.

Brand Name
DISPOSABLES KIT, FOR DX FIBERTAK
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23466754
Report Number1220246-2025-04994
Device Sequence Number8894076
Product Code HWE
UDI-Device Identifier00888867264984
UDI-Public(01)00888867264984(11)250509(17)300430(10)15434173
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDISPOSABLES KIT, FOR DX FIBERTAK
Device Catalogue NumberAR-8990DS
Device Lot Number15434173
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown